MathSciNet Relay Station
MathSciNet bibliographic data
MR1182703 26A42 (26A39)
Novikov, Alexei; Pfeffer, Washek F. An invariant Riemann type integral defined by figures. Proc. Amer. Math. Soc. 120 (1994), no. 3, 849–853.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement